MathSciNet Relay Station
MathSciNet bibliographic data
MR414943 32H25 (30A70)
Niinō, Kiyoshi Deficiencies of the associated curves of a holomorphic curve in the projective space. Proc. Amer. Math. Soc. 59 (1976), no. 1, 81–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement